# SDR MALA000718

- Difficulty date: November 7, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON FRAME 258.0 REFER TO CELSIUS W/O 19007 TASK CARD 1534.  MAINTENANCE REMOVED  CORROSION AS REQUIRED IAW SRM 51-70-40.  REMAINING MATERIAL IS OUT OF LIMITS SRM 51-10-10.REMOVED DAMAGE ANGLE AND FABRICATED NEW ANGLE PER SAMPLE AND 1 EA.   REPAIR DOUBLER. IAW 51-20-20. 51-20-30 LOCATED, DRILLED AND TRIMMED NEW NANGLE DOUBLER IAW SR M 51-40-40.  TREATED, AND PRIMED AND TOPCOATED IAW SRM 51-20-42/43. FAY SEALED A ND INSTALLED  REF SRM 51-40-21.
